DOI 10.1136/ejhpharm-2021-002774
Epileptic convulsions probably induced by desloratadine: a case report.
Аннотация
Desloratadine, a second generation H1-antihistamine, is generally considered to be safe. We found only one article reporting four children with a family or disease history of epilepsy who developed the condition after desloratadine treatment, with all four patients recovering well. Here we describe a healthy boy who developed left-arm convulsions on day 68 after taking desloratadine, at which point the desloratadine treatment was immediately stopped. Investigations were completed on day 83 and the patient was diagnosed with epilepsy. He was prescribed sodium valproate combined with oxcarbazepine, topiramate, lamotrigine and clonazepam for 15 months, which did not control the convulsions. During the following 3 months the patient received sodium valproate combined with lacosamide, and on day 615 the seizures stopped and no further convulsions occurred. At the follow-up, his father reported that the boy's memory was not as good as it had been previously. The convulsions continued after the withdrawal of desloratadine; therefore, the pathological mechanism of convulsion and the treatment plan need further research.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.